# SDR SWHA95004

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC540
- System (JASC): 6122 · Propeller Governor
- Part: Prop Gov
- Condition: Cracked
- Location: Lt Engine
- Component: Woodward, 8210263
- Stage of operation: CR
- Nature of condition: R, O
- Precautionary procedure: E

## Discrepancy

AUS/TYR - FLT 558 - PILOT REPORTED ON SCHEDULED FLIGHT, 10 TO 15 MINUTES PRIOR TO LANDING, THE LEFT ENGINE LOST RPM CONTROL WITH THE SPEED LEVER.  THE ENGINE WAS SHUT DOWN, AND THE AIRCRAFT LANDED IN TYR WITHOUT INCIDENT.  INVESTIGATION REVEALED THE SPEED SETTING LEVER PN 3655024 OF THE PROP GOVERNOR FAILED CAUSING ENGINE TO FALL TO PROP GOV LOW RPM.  THE PROP GOVERNOR WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
